RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2015, Volume 15, Number 1, Pages 107–121 (Mi mmj552)  

This article is cited in 1 scientific paper (total in 1 paper)

Hyperbolicity of renormalization of circle maps with a break-type singularity

K. Khanin, M. Yampolsky

Mathematics Department, University of Toronto, 40 St. George Street, Toronto, Ontario, M5S2E4, Canada

Abstract: We study the renormalization operator of circle homeomorphisms with a break point and show that it possesses a hyperbolic horseshoe attractor.

Key words and phrases: renormalization, universality, circle map with a break point.

DOI: https://doi.org/10.17323/1609-4514-2015-15-1-107-121

Full text: http://www.mathjournals.org/.../2015-015-001-007.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 37E20; Secondary 37E10
Received: April 25, 2014
Language:

Citation: K. Khanin, M. Yampolsky, “Hyperbolicity of renormalization of circle maps with a break-type singularity”, Mosc. Math. J., 15:1 (2015), 107–121

Citation in format AMSBIB
\Bibitem{KhaYam15}
\by K.~Khanin, M.~Yampolsky
\paper Hyperbolicity of renormalization of circle maps with a~break-type singularity
\jour Mosc. Math.~J.
\yr 2015
\vol 15
\issue 1
\pages 107--121
\mathnet{http://mi.mathnet.ru/mmj552}
\crossref{https://doi.org/10.17323/1609-4514-2015-15-1-107-121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3427415}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354886200007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj552
  • http://mi.mathnet.ru/eng/mmj/v15/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Akhadkulov, Mohd. Salmi Md. Noorani, S. Akhatkulov, “Renormalization of circle diffeomorphisms with a break-type singularity”, Nonlinearity, 30:7 (2017), 2687–2717  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:92
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020